Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Ueber eine mit der Gammafunction verwandte Transcendente und deren Anwendung auf die Integralrechnung.

H. Kinkelin

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1860, Issue 57, Pages 122–138, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1860.57.122, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Jeffrey C Lagarias and Harsh Mehta
International Journal of Number Theory, 2015, Page 1
[3]
[4]
Junesang Choi, H.M. Srivastava, and J.R. Quine
Bulletin of the Australian Mathematical Society, 1995, Volume 51, Number 03, Page 383
[5]
The American Mathematical Monthly, 2010, Volume 117, Number 5, Page 434
[6]
Victor Adamchik
Integral Transforms and Special Functions, 2014, Volume 25, Number 6, Page 462
[7]
R. L. Mkrtchyan
Journal of High Energy Physics, 2013, Volume 2013, Number 10
[8]
Junesang Choi and H.M. Srivastava
Applied Mathematics and Computation, 2013, Volume 219, Number 20, Page 10343
[9]
Ilan Vardi
SIAM Journal on Mathematical Analysis, 1988, Volume 19, Number 2, Page 493
[10]
Gert Almkvist
Experimental Mathematics, 1998, Volume 7, Number 4, Page 343
[11]
V.S. Adamchik
Applied Mathematics and Computation, 2007, Volume 187, Number 1, Page 3
[12]
Junesang Choi and H.M Srivastava
Journal of Mathematical Analysis and Applications, 1997, Volume 206, Number 1, Page 103
[13]
Junesang Choi and H.M Srivastava
Journal of Mathematical Analysis and Applications, 1999, Volume 231, Number 1, Page 91
[14]
Junesang Choi and H.M. Srivastava
Journal of Computational and Applied Mathematics, 2000, Volume 118, Number 1-2, Page 87
[15]
V.S. Adamchik
Computer Physics Communications, 2004, Volume 157, Number 3, Page 181
[16]
Junesang Choi and H.M. Srivastava
Applied Mathematics and Computation, 2011, Volume 218, Number 6, Page 2631
[18]
Kazuhiro Onodera
Forum Mathematicum, 2009, Volume 21, Number 6
[19]
Floyd L. Williams
Manuscripta Mathematica, 1992, Volume 77, Number 1, Page 17

Comments (0)

Please log in or register to comment.